A volume-preserving normal form for a reduced normal crossing function germ

Adrian Szawlowski

Journal of Singularities
volume 4 (2012), 104-113

Received: 29 April 2011. Received in revised form: 15 March 2012.

DOI: 10.5427/jsing.2012.4f

Add a reference to this article to your citeulike library.


We will derive a volume-preserving normal form for holomorphic function germs that are right-equivalent to the product of all coordinates.


nonisolated singularity, volume-preserving normal form

Author(s) information:

Adrian Szawlowski
Georg-August Universität Göttingen
Mathematisches Institut
D-37073 Göttingen, Germany